MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as february of 2025.Section d4: the lot number of the product is unknown without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed as the lot number is unknown.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient was experiencing pain.It was later reported by the patient that her pain increases when she is treating with the unit.This has been occurring since the patient started treatment.The patient has not increased her level of daily activity.The patient is only treating during the day for around 8 hours per day it was later reported that the pain level is a 5 on a scale of 1-10, with 10 being the worst.The patient started treating for up to 4 hours per day and will continue to increase her treatment time.On (b)(6) 2025, it was reported that the patient is treating for about 4 to 5 hours or until she experiences pain.The pain was rated a 9 on a scale of 1-10.The patient contacted their doctor due to the pain and was prescribed percocet.The patient is going to continue treatment as much as she can tolerate.No further information was provided.The product has not been returned for evaluation.
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as february of 2025.Section d4: the lot number of the product is unknown.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Related manufacturer's report: mfr#0002242816-2025-00059.
 
Event or Problem Description
It was reported by the sales representative that the patient was experiencing pain.It was later reported by the patient that her pain increases when she is treating with the unit.This has been occurring since the patient started treatment.The patient has not increased her level of daily activity.The patient is only treating during the day for around 8 hours per day.It was later reported that the pain level is a 5 on a scale of 1-10, with 10 being the worst.The patient started treating for up to 4 hours per day and will continue to increase her treatment time.On (b)(6) 2025, it was reported that the patient is treating for about 4 to 5 hours or until she experiences pain.The pain was rated a 9 on a scale of 1-10.The patient contacted their doctor due to the pain and was prescribed percocet.The patient is going to continue treatment as much as she can tolerate.No further information was provided.The product has not been returned for evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21921091
Report Number0002242816-2025-00060
Device Sequence Number18342043
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Catalogue Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic